Fatigue, diarrea, nausea, dizziness, shaking, low body temp., hearing voices
I have been having diarrea since ive been in elementary school. and im a junior in high school. im cold all the time except in summer. my temp will go up to 103 for 2 hours and go away. im shaking alot and sometimes i hear voices when no one is around. im really dizzy and i feel like im going to vomit but i never do. Im tired all the time and i cant take it anymore. my medications are:
- neurontin 300mg in the am and 600mg at pm
- limictol 50mg in the am
- concerta 36mg in the am
- seraquil xr 100mg at pm
I have manic bipolar, deppression, anxiety, A.D.H.D., insomnia, and addiction problems (that im getting help for).
My tummy hurts all the time too.
I have scoliosis (43 degrees last x-ray), im allergic to coconuts, the cillian family (amoxocillian, penicillian ext.), contact D, and claritan.
I smoke ciggs (im quitting though and im down to 4 a day instead of a full pack).
I smoke weed alot though, it helps me get through the day (hard to explain).
Welcome to the MedHelp forum!
You could be suffering from an inflammatory bowel condition such as Celiac Disease/Ulcerative Colitis/Irritable Bowel Syndrome/ Crohn’s disease. All these can result in poor nutrient absorption and poor Vit B12 absorption, making you feel cold. Also thyroid problems should be considered.
The best thing would be to consult a general practitioner or PCP and try and assess what is the cause of your problem. Then proper referral for concerned specialist can take things further and get you proper treatment. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.